MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.75X33
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.The distributor report indicated 3 devices under the event.Three separate mdrs will be issued.
 
Event or Problem Description
The physician deployed 3 elunir stents in the patient's lad.Each stent delivered with no problem to the intended location.Prox,mid, and distal lad.When the physician tried to withdraw the balloons after deployment of the stents, each one was sticking to the stent and was difficult to withdraw.The physician commented that our balloons are "sticky" and don't separate easily from the stents once deployed.It was a problem.He had to wiggle them for about 3 seconds each and pull back more than normal causing the guide to advance.There was no patient issues afterwards.All 3 balloons were discarded immediately after the procedure and are not available to send in.
 
Additional Manufacturer Narrative
The case report indicated 3 devices under the event.3 separate follow-up mdrs are issued.Attached documents: ifu review and final report.
 
Event or Problem Description
Additional information received on apr.29, 2018: the % stenosis of the distal lad was 80%, of the middle lad was 85%, and of the proximal lad was 85%.The target lesion was moderately classified, and there was no tortuosity.The patient was not symptomatic at all as a result of the reported product issue.14 atm were used in deploying each stent; there was no reported difficulty advancing the sdss to the intended target lesion; there was no reported difficulty crossing the target lesions.The product was stored properly according to the instructions for use (ifu); no damage was noted to the product packaging upon inspection prior to use; no difficulty was noted during removal of the product from the packaging; the product was inspected prior to use and appear to be normal; the product was prepped properly, according to the ifu; there were no problems noted during preparation.Additional information received on may 1, 2018: bmw guide wire was used; pre-dilation was performed.The deflation time was about 7-10 seconds; post dilation was performed; guide liner or other guide extension system were not used; buddy-wire was not used; all three balloons behaved in same way.After stents were deployed the physician had trouble removing the balloons from the deployed stents.The balloons catheter did not kink while being used; the physician did not retract the system with the guide catheter; all 3 balloon catheters were removed by pulling back on and jiggling the balloon catheter until the balloon freed itself from the stent.Once the balloons were free from the stent, the catheter was easily withdrawn over the wire and thru the guide catheter.Then the guide catheter was removed after all 3 stents had been delivered.There was no resistance at all while inserting the balloon through the guide catheter over the guide wire.Additional information received on may 2, 2018: the physician did not try to re-inflate the balloon after the withdrawal difficulty.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7482213
Report Number3003084171-2018-00014
Device Sequence Number1543219
Product Code NIQ
UDI-Device Identifier07290107013666
UDI-Public07290107013666
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model Number2.75X33
Device Catalogue NumberLUN275R33US
Device Lot NumberLNRUS00047
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2018
Supplement Date Received by Manufacturer04/29/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1